MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR80104
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review being performed.The sample was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.".
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model dr80104 pta balloon dilatation catheter allegedly experienced detachment of device component, material deformation and difficult to remove.The information was received from one source.One patient was involved with no reported patient injury.The female patient is (b)(6) years old and weighs (b)(6) pounds.
 
Additional Manufacturer Narrative
For the reported malfunction, lot number was provided and a lot history review was performed.The sample was returned for evaluation.The investigation was confirmed for the reported retraction issue, balloon shaft joint break and unconfirmed for the reported device detachment.Based upon the available information, the definitive root cause for this malfunction was unknown.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model dr80104 pta balloon dilatation catheter allegedly experienced detachment of device component, material deformation and difficult to remove.The information was received from one source.One patient was involved with no reported patient injury.The female patient is 84 years old and weighs 116 pounds.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10286805
Report Number2020394-2020-04551
Device Sequence Number18961637
Product Code DQY
UDI-Device Identifier00801741059544
UDI-Public(01)00801741059544
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR80104
Device Catalogue NumberDR80104
Device Lot Number93NE0036
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date10/13/2020
Patient Sequence Number1